I took inderal for cardiac PVCs for a while (in early 2015) but stopped because of nighttime hallucinations (my cardiologist and I agreed it was best). In later 2015 (October or November, I forget) I was put on it again for migraines and the hallucinations started again after a month give or take, so again my neurologist took me off it. I have not been on any medications (other than my IUD, Motrin, and vitamins). In the last few weeks the nighttime hallucinations came back. Is it possible that the inderal altered something to cause this or could it be something else?
- Inderal Information for Consumers
- Inderal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Inderal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone experienced bad side effects from taking either Inderal or Lopressor or any side effects?
Posted 17 Jan 2012 • 1 answer
Posted 16 Jun 2015 • 3 answers
Posted 18 Jul 2016 • 0 answers
Posted 1 Sep 2016 • 1 answer
Posted 1 Dec 2016 • 0 answers